Please use this identifier to cite or link to this item: http://hdl.handle.net/1880/46667
Title: Theory of constraints and linear programming: a reexamination
Authors: Balakrishnan, Jaydeep
Cheng, Chun Hung
Issue Date: 2000
Publisher: Taylor & Francis
Citation: Balakrishnan J, and Cheng C.H., “The theory of constraints and linear programming: a reexamination”, International Journal of Production Research, 38, 6, 2000, 1459-1463.
URI: http://hdl.handle.net/1880/46667
ISSN: 0020-7543
Appears in Collections:Balakrishnan, Jaydeep

Files in This Item:
File Description SizeFormat 
Balakrishnan_IJPr_2000a.pdf80.38 kBAdobe PDFView/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.